# SDR Y9PA025090170558

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N272SW
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000014
- Aircraft time: 1,421 hours, 1,340 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 674256011
- Part serial: 27833897
- Condition: Defective
- Location: Zone 700
- Part time: 1,422 hours, 1,341 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR IS UNLOCKING WHILE IN FLIGHT AT FL 430. GEAR WAS LOCKING UNLOCKING FOR ABOUT TWO MINUTES CAS : GEAR DISAGREE N. GEAR DOOR OPEN
